# SDR USAA2013060400024

- Difficulty date: May 15, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 61,991 hours, 24,583 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143N8328U54
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK-LEVEL 2 GALVANIC CORROSION ON ANGLE SUPPORT BETWEEN BS700 TO BS756, RBL62. REPLACED ANGLE SUPPORT BETWEEN BS700 TO BS756, RBL62 IAW SRM 51-10-02, 53-00-04-1A & 51-40-02.
